# SDR IXXA20210522038

- Difficulty date: May 17, 2021
- Submitted: May 23, 2021
- Operation: Air carrier
- Aircraft: N714AX
- Make and model: Boeing 767223
- Aircraft serial: 22314
- Aircraft time: 87,831 hours, 27,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 27135
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 87,831 hours, 27,112 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGANCY EXIT SIGN LIGHTS INOPERATIVE. AIRCRAFT GROUNDED FOR UNSCHEDULED MAINTENANCE. REMOVED AND REPLACED BATTERY PACK IAW BOEING 767 AMM 33-51-07. OPERATIONAL CHECK SATISFACTORY. AIRCRAFT RELEASED TO SERVICE.
